# SDR DLL13960979

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS IN D-ZONE INOPERABLE.  ALSO, EXIT IDENTIFIERS INOPERATIVE AT LEFT AND RIGHT DOORS IN D-ZONE.  C/A REPLACED BATTERY PACK AND POWER SUPPLY IN D-ZONE.  CHECKS OK.
